# SDR 2011FA0000469

- Difficulty date: July 7, 2011
- Submitted: July 15, 2011
- Operation: General aviation
- Aircraft: N184D
- Make and model: Beech 300BEECH
- Aircraft serial: FA132
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1014200131122
- Condition: Failed
- Location: Fs 227-125
- Part time: 8,186 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF SIDEWALL STRUCTURE REVEALED FAILED CROSSTIE AT FS 227-125.  THIS STRUCTURAL TIE IS SITUATED BETWEEN THE NR3 AND NR4 RT CABIN WINDOWS VERTICALLY FROM THE LOWER SIDEWALL TO OVERHEAD THE PAX SEAT.  THE PART HAS CRACKED FULLY IN 2 AND IS DEFORMED FROM ITS ORIGINAL "FLAT" SHAPE IN APPARENT COMPRESSION.  (2) RIVETS IMMEDIATELY ABOVE THE BREAK HAVE FAILED.  NO OTHER CROSSTIES DISPLAY ANY DEFORMATION, CRACKING OR EVIDENCE OF PRELOAD.
